# SDR MASA200700421

- Difficulty date: July 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 7,498 hours, 5,633 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2917 LA, RTG DUE TO NR 1 MLG BTMS IS AT 7 WITH ALL THE OTHERS AT 1.  MX TROUBLESHOT AND OPS CHECKED NORMAL.
